# SDR A6WA200840637

- Difficulty date: December 5, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 FOUND CORRODED BTW FS 333. TO FS 349.  CORROSION ON STR 27 BTW FS 333 TO FS 349.  REMOVED IAW SRM 51-12-00.  EDDY CURRENT PERFORMED ON BLEND OUT AREA, NO CRACKS FOUND.  SURFACE FINISH RESTORED.
